# SDR ABXA2018082017090

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 85,605 hours, 31,661 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 113T16239
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING REAR SPAR TO TRAILING EDGE, UPPER PANEL ATTACH BEAM AT LWS 285. THE ATTACH BEAM AND UPPER PANEL WERE REPLACED. THE AIRPLANE WAS GROUNDED.
